Show simple item record

contributor authorChing-Chuan Huang
contributor authorCheng-Chen Tsai
contributor authorYu-Hong Chen
date accessioned2017-05-08T21:27:56Z
date available2017-05-08T21:27:56Z
date copyrightFebruary 2004
date issued2004
identifier other%28asce%291090-0241%282004%29130%3A2%28228%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/52468
publisherAmerican Society of Civil Engineers
titleClosure to “Generalized Method for Three-Dimensional Slope Stability Analysis” by Ching-Chuan Huang, Cheng-Chen Tsai, and Yu-Hong Chen
typeJournal Paper
journal volume130
journal issue2
journal titleJournal of Geotechnical and Geoenvironmental Engineering
identifier doi10.1061/(ASCE)1090-0241(2004)130:2(228)
treeJournal of Geotechnical and Geoenvironmental Engineering:;2004:;Volume ( 130 ):;issue: 002
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record